# SDR CHQA000474

- Difficulty date: April 4, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N289
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 7,353 hours, 5,685 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION OUT OF IND, STARTED TO SMELL FUMES.  THERE WAS NO EVIDENCE OF SMOKE IN THE CABIN BUT THE F/A REPORTED THE ODOR WAS STRONGER IN THE FRONT.  DECISION WAS MADE TO RETURN TO IND.  THE ODOR DID START TO DISSIPATE DURING LANDED.  MAINTENANCE CHECKED THE AIRCRAFT AND ADVISED NR 1 ENGINE WAS JUST REPLACED AND THE ODOR POTENTIALLY WAS DUE TO THE NEW ENGINE.  NO EVIDENCE AT ALL FOR ANY OTHER CAUSE OF THE SMELL.  ACFT RETURNED TO SERVICE.
